# SDR R61A201707090510

- Difficulty date: June 22, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17065204001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP, FRAME 76  STRINGERS 29L. REMOVED AND REPLACED SHEAR CLIP FROM FRAME 76 STRINGER 29L REF SRM 51- 41-01, 51-41-02 PN 170-65204-001. SEE WO H5692 SEQ 1619 SN 444 FOR REPAIR DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK.
